Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


The Satake isomorphism for special maximal parahoric Hecke algebras

Authors: Thomas J. Haines and Sean Rostami
Journal: Represent. Theory 14 (2010), 264-284
MSC (2010): Primary 11E95, 20G25; Secondary 22E20
Published electronically: March 8, 2010
MathSciNet review: 2602034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ denote a connected reductive group over a nonarchimedean local field $ F$. Let $ K$ denote a special maximal parahoric subgroup of $ G(F)$. We establish a Satake isomorphism for the Hecke algebra $ \mathcal{H}_K$ of $ K$-bi-invariant compactly supported functions on $ G(F)$. The key ingredient is a Cartan decomposition describing the double coset space $ K\backslash G(F)/K$. As an application we define a transfer homomorphism $ t: \mathcal{H}_{K^*}(G^*) \rightarrow \mathcal{H}_K(G)$ where $ G^*$ is the quasi-split inner form of $ G$. We also describe how our results relate to the treatment of Cartier [Car], where $ K$ is replaced by a special maximal compact open subgroup $ \widetilde{K} \subset G(F)$ and where a Satake isomorphism is established for the Hecke algebra $ \mathcal{H}_{\widetilde{K}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11E95, 20G25, 22E20

Retrieve articles in all journals with MSC (2010): 11E95, 20G25, 22E20

Additional Information

Thomas J. Haines
Affiliation: University of Maryland, Department of Mathematics, College Park, Maryland 20742-4015

Sean Rostami
Affiliation: University of Maryland, Department of Mathematics, College Park, Maryland 20742-4015

PII: S 1088-4165(10)00370-5
Received by editor(s): October 17, 2009
Received by editor(s) in revised form: November 29, 2009
Published electronically: March 8, 2010
Additional Notes: The first author was partially supported by NSF Focused Research Grant DMS-0554254 and NSF Grant DMS-0901723, and by a University of Maryland GRB Semester Award.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia